Research Repository

Inequalities for the Riemann–Stieltjes Integral of under the Chord Functions with Applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Inequalities for the Riemann–Stieltjes Integral of under the Chord Functions with Applications. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica,, 53 (1). 45 - 64. ISSN 0231-9721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: convex function; Hermite’s result; symmetric curve; integrands; integrators
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 29 May 2016 23:40
Last Modified: 20 Aug 2019 04:45
URI: http://vuir.vu.edu.au/id/eprint/30438
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar